# SDR IPXA1565021

- Difficulty date: February 17, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK, FLOORBOARD BS 1320-1420, RBL 0-RBL 25, FWD AND INBD SIDE EDGE FILLING ARE DETERIORATED.  FLOORBOARD OUT OF LIMITS IAW SRM 53-00-50-1A1.  FABRICATED FLOORBOARD BS 1320-1420, RBL 0-25 IAW EO B757-5320-9692-G.
